How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 15580
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I got some problem with my face, on the side of my mouth and

This answer was rated:

hi there , my name is ***** ***** and i got some problem with my face
JA: How long have you been dealing with this issue? Any other skin concerns?
Customer: on the side of my mouth and the side of my nose i have so much peeling which is very dry for a week from now i went to a doctor , she told me it might be eczema from that side , then she gave me Daktarin cream its not helping me so much
JA: Anything else in your medical history you think the doctor should know?
Customer: no only the side of my nose and side of mouth

Hello, my name is***** and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

Daktarin is an antifungal medicine, it sounds like eczema and you should use steroid creams like 1 % hydrocortisone available OTC twice a day for two weeks. Avoid using soap and face wash on the area.

My goal is to give you the best experience possible! I hope I have earned a 5-star rating today. Please remember to rate my service by selecting the 5 stars at the top of the screen before you leave JA today. If you need more assistance, please use the reply box below and let me know. It has been my pleasure to assist you!

Customer: replied 2 months ago.
could you see the picture i sent you ?

Yes, I have seen and it looks like eczema.

My goal is to give you the best experience possible! I hope I have earned a 5-star rating today. Please remember to rate my service by selecting the 5 stars at the top of the screen before you leave JA today. If you need more assistance, please use the reply box below and let me know. It has been my pleasure to assist you!

Customer: replied 2 months ago.
i cant be applying any serum or moisturising cream ?

You should apply moisturizer and avoid letting it get dry.

My goal is to give you the best experience possible! I hope I have earned a 5-star rating today. Please remember to rate my service by selecting the 5 stars at the top of the screen before you leave JA today. If you need more assistance, please use the reply box below and let me know. It has been my pleasure to assist you!

Customer: replied 2 months ago.
also if i want to do facial , is that gonna affect it , as im having my engagement next week , and with the make up it wont even set, can you suggest for me something the best possible thing i can do

I would suggest not to do fascial as it can make it worse. You should apply 1 % hydrocortisone and if it does not improve in 3 to 4 days then see a dermatologist again.

My goal is to give you the best experience possible! I hope I have earned a 5-star rating today. Please remember to rate my service by selecting the 5 stars at the top of the screen before you leave JA today. If you need more assistance, please use the reply box below and let me know. It has been my pleasure to assist you!

Customer: replied 2 months ago.
is there any dermatologist i can go , as i dont know dermatologist here

You can search online in your area.

My goal is to give you the best experience possible! I hope I have earned a 5-star rating today. Please remember to rate my service by selecting the 5 stars at the top of the screen before you leave JA today. If you need more assistance, please use the reply box below and let me know. It has been my pleasure to assist you!

Please let me know if you have further questions, if not please do not forget to click on the 5 stars.

Thank you.

Best wishes.

Customer: replied 2 months ago.
what can i do for my eczema to go now as soon as possible ?

As I have already told you grab the hydrocortisone cream and start applying.

Customer: replied 2 months ago.
what about Sudocrem ?

You can apply that but apply hydrocortisone as well.

Customer: replied 2 months ago.
what about Daktarin ?

If its not helpful then stop using it.

Customer: replied 2 months ago.
because Daktarin is the cream what the doctor have given a week ago

Yes, use it one more week and stop then.

Customer: replied 2 months ago.
what shall i do for my engagement which i have next week , as the foundation wont be set on my face in that place
Customer: replied 2 months ago.
the hydrocortisone if i start using it , when does the result show

within 3 to4 days.

Dr Uzair and other Medical Specialists are ready to help you
Customer: replied 2 months ago.
for the eczma you recommend for me the hydrocortisone , and what about the peeling which i have with it ? what do i need to do for it ?